Algorithm for generalized co-complementarity problems in Banach spaces

Juh-Yin Chen Ngai-Ching Wong Jen-Chih Yao

Functional Analysis mathscidoc:1910.43636

Computers & Mathematics with Applications, 43, 49-54, 2002.1
In this paper, we introduce a new class of generalized co-complementarity problems in Banach spaces. An iterative algorithm for finding approximate solutions of these problems is considered. Some convergence results for this iterative algorithm are derived and several existence results are obtained.
No keywords uploaded!
[ Download ] [ 2019-10-20 20:50:59 uploaded by Ngai_Ching_Wong ] [ 152 downloads ] [ 0 comments ]
@inproceedings{juh-yin2002algorithm,
  title={Algorithm for generalized co-complementarity problems in Banach spaces},
  author={Juh-Yin Chen, Ngai-Ching Wong, and Jen-Chih Yao},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191020205059497838165},
  booktitle={Computers & Mathematics with Applications},
  volume={43},
  pages={49-54},
  year={2002},
}
Juh-Yin Chen, Ngai-Ching Wong, and Jen-Chih Yao. Algorithm for generalized co-complementarity problems in Banach spaces. 2002. Vol. 43. In Computers & Mathematics with Applications. pp.49-54. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191020205059497838165.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved